# SDR TSAA1077005

- Difficulty date: March 2, 2010
- Submitted: March 4, 2010
- Operation: Air carrier
- Aircraft: N840AL
- Make and model: Boeing 737-2X6C
- Aircraft serial: 23124
- Aircraft time: 60,433 hours, 57,031 cycles
- Engine: Pwa JT8D17
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Cracked
- Location: Bs 540
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING SCHEDULED 2B CK INSP A 3 CIRCUMFERENTIAL CRACK AT BS 540 BETWEEN S-0 AND S-1L WAS DISCOVERED. CONFIRMED WITH EDDY CURRENT INSP. MX ACTION CUTOUT DAMAGE CRACK, USE A .50" RADIUS CUT AT CORNERS, MAINTAINED 2DMINIMUM EDGE DISTANCE, LAY-OUT DOUBLER AND TRIPLER, LAY-OUT 3 AND 4 FASTENER ROWS BEYOND ALL SIDES OF CUTOUT, INSPECTED ALL FASTENER HOLES BY HFEC METHOD NO DEFECTS NOTED  AND INSTALLED REPAIR DOUBLER AND TRIPLER ASSY IAW SRM 53-30-3 FIG. 48 DETAIL XXII.
